# SDR HEEA086639

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,707 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Cap
- Part number: 412030437103
- Condition: Worn
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP HAS RUBBER WORN.
